Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 3 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 3 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Foliations
H. Blaine Lawson Jr..
Bull. Amer. Math. Soc. 80 (1974), 369-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343289
On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem
Ian Richards.
Bull. Amer. Math. Soc. 80 (1974), 419-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0337832
Elections to membership
Bull. Amer. Math. Soc. 80 (1974), 439
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The summer meeting in Missoula
Everett Pitcher and Kenneth A. Ross.
Bull. Amer. Math. Soc. 80 (1974), 440-442
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The October meeting in Cambridge
Walter Gottschalk.
Bull. Amer. Math. Soc. 80 (1974), 443
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Minneapolis
Paul T. Bateman.
Bull. Amer. Math. Soc. 80 (1974), 444
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Atlanta
O. G. Harrold.
Bull. Amer. Math. Soc. 80 (1974), 445
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the maximum $N$th diameter
B. Volk.
Bull. Amer. Math. Soc. 80 (1974), 446-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333162
Values in differential games
John M. Danskin.
Bull. Amer. Math. Soc. 80 (1974), 449-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0332203
Direct integral theory for weights, and the Plancherel formula
Colin E. Sutherland.
Bull. Amer. Math. Soc. 80 (1974), 456-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338789
Approximation numbers and Kolmogoroff diameters of bounded linear operators
C. V. Hutton, J. S. Morrell and J. R. Retherford.
Bull. Amer. Math. Soc. 80 (1974), 462-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336391
A necessary and sufficient condition for lower semicontinuity
Lamberto Cesari.
Bull. Amer. Math. Soc. 80 (1974), 467-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338871
Closed operators and existence theorems in multidimensional problems of the calculus of variations
L. Cesari and P. Kaiser.
Bull. Amer. Math. Soc. 80 (1974), 473-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338872
Manifolds of Riemannian metrics with prescribed scalar curvature
Arthur E. Fischer and Jerrold E. Marsden.
Bull. Amer. Math. Soc. 80 (1974), 479-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0346839
Inductively defined sets of reals
Douglas Cenzer.
Bull. Amer. Math. Soc. 80 (1974), 485-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0406782
On a class of minimal cones in $R^{n}$
Plinio Simoes.
Bull. Amer. Math. Soc. 80 (1974), 488-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331197
On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities
Wo-Sang Young.
Bull. Amer. Math. Soc. 80 (1974), 490-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333571
A subsequence principle in probability theory (applied to the law of the iterated logarithm)
S. D. Chatterji.
Bull. Amer. Math. Soc. 80 (1974), 495-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0345177
A characterization of the factors of ordinary linear differential operators
Anton Zettl.
Bull. Amer. Math. Soc. 80 (1974), 498-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338493
On decompositions of a multi-graph into spanning subgraphs
Ram Prakash Gupta.
Bull. Amer. Math. Soc. 80 (1974), 500-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335367
Vector fields generate few diffeomorphisms
J. Palis.
Bull. Amer. Math. Soc. 80 (1974), 503-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0348795
Normal field extensions $K / \vphantom{K k} . \kern-\nulldelimiterspace k$ and $K / \vphantom{K k} . \kern-\nulldelimiterspace k$ -bialgebras
David J. Winter.
Bull. Amer. Math. Soc. 80 (1974), 506-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366885
Smooth maps of constant rank
Anthony Phillips.
Bull. Amer. Math. Soc. 80 (1974), 513-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0334238
Open sets of points with good stabilizers
Frank Grosshans.
Bull. Amer. Math. Soc. 80 (1974), 518-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333018
Market representations of $n$-person games
Louis J. Billera and Robert E. Bixby.
Bull. Amer. Math. Soc. 80 (1974), 522-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0416621
A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points
Sally Ellene Myers.
Bull. Amer. Math. Soc. 80 (1974), 527-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336070
Locally prime arcs with finite penetration index
J. McPherson and Geoffrey Hemion.
Bull. Amer. Math. Soc. 80 (1974), 531-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331364
The Fatou-Zygmund property for Sidon sets
S. W. Drury.
Bull. Amer. Math. Soc. 80 (1974), 535-538
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336239
Algebraic groups with square-integrable representations
Nguyen Huu Anh.
Bull. Amer. Math. Soc. 80 (1974), 539-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0340482
Quasiconformal extension of holomorphic mappings of a ball in $C^{n}$
J. A. Pfaltzgraff.
Bull. Amer. Math. Soc. 80 (1974), 543-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335843
The existence for the solution of the elliptic Cauchy problem
Chung-Ling Yu.
Bull. Amer. Math. Soc. 80 (1974), 545-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338553
An inequality for the distribution of a sum of certain Banach space valued random variables
J. Kuelbs.
Bull. Amer. Math. Soc. 80 (1974), 549-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0391213
A physically consistent, discrete $n$-body model
Donald Greenspan.
Bull. Amer. Math. Soc. 80 (1974), 553-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0337085
Colimits in Topoi
Robert Paré.
Bull. Amer. Math. Soc. 80 (1974), 556-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0332920
Harmonic quasiconformal mappings of Riemannian manifolds
Samuel I. Goldberg and Toru Ishihara.
Bull. Amer. Math. Soc. 80 (1974), 562-566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0341335
Some new results about Hammerstein equations
Haim Brézis and Felix E. Browder.
Bull. Amer. Math. Soc. 80 (1974), 567-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338855
On quotients of manifolds: A generalization of the closed subgroup theorem
Héctor J. Sussmann.
Bull. Amer. Math. Soc. 80 (1974), 573-575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331416
Complete convex hypersurfaces of a Hilbert space
Rubens Leão de Andrade.
Bull. Amer. Math. Soc. 80 (1974), 576-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331419
Immersions of the circle and extensions to orientation-preserving mappings
Antonio O. Farias.
Bull. Amer. Math. Soc. 80 (1974), 578-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362350
Stable minimal surfaces
J. L. Barbosa and M. do Carmo.
Bull. Amer. Math. Soc. 80 (1974), 581-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0336533
Cardinal addition and the axiom of choice
J. D. Halpern and Paul E. Howard.
Bull. Amer. Math. Soc. 80 (1974), 584-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0329890
American Mathematical Society